# SDR DL72W951614

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Support
- Condition: Worn
- Location: Fs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND SUPPORT WORN LT BULKHEAD, FS 720D.  REPAIRED PER SRM 53-10-9 FIG 8.
